Lucian Beznea

Senior researcher, Potential Theory Workgroup


University of Bucharest, 1990.


AMS, Societatea Matematicienilor din Romania.

Field of interest:

Potential theory, with both analytic and probabilistic aspects.

List of Academic Publications:


  • Potential Theory and Right Processes (Mathematics and Its Applications, vol. 572) Kluwer Academic Publishers 2004, 376 pag. (with N. Boboc)
  • Edited volumes

  • Fifty Years of Modern Potential Theory in Bucharest - To the Anniversary of Nicu Boboc. Editura Universitatii din Bucuresti 2004, 64 pag. (with Gh. Bucur)
  • Current Trends in Potential Theory - Conference Proceedings, Bucharest, September 2002 and 2003. Theta Foundation Bucharest, 2005. (with D. Bakry, Gh. Bucur and M. R\"ockner)
  • Research articles

  • A topological characterization of complete distributive lattices. Discrete Math. 49 (1984), 117-120
  • Order completion condition for the cone of increasing continuous functions on an ordered compact space. Revue Roumaine Math. Pures Appl. 31 (1986), 183-187
  • Absolutely continuous potential kernels on homogeneous spaces. St. Cercet. Mat. 38 (1986), 264-283
  • Parabolic and elliptic parts in standard H-cones of functions. Revue Roumaine Math. Pures Appl. 32 (1987), 875-880
  • Ultrapotentials and positive eigenfunctions for an absolutely continuous resolvent of kernels. Nagoya Math. J. 112 (1988), 125-142
  • Teoria potentialului - clasificari în conuri de potentiale. Doctoral Thesis, Universitatea din Bucuresti, 1990, 105 p.
  • Potential type subordinations. Revue Roumaine Math. Pures Appl. 36 (1991), 115-135
  • Balayages absorbants, paraboliques, elliptiques et quasii elliptiques dans la théorie du potentiel; relation avec la fonction de Green. C.R. Acad. Sci. Paris, t. 315, Série I (1992), 685-688 (with N. Boboc)
  • Absorbent, parabolic, elliptic and quasielliptic balayages in potential theory. Revue Roumaine Math. Pures Appl. 38 (1993), 197-234 (with N. Boboc)
  • Absorbent, parabolic, elliptic and quasielliptic balayages in potential theory; II. Revue Roumaine Math. Pures Appl. 39 (1994), 197-210 (with N. Boboc)
  • Absorbent, parabolic, elliptic and quasielliptic balayages in potential theory; relationships with the Green function. Potential Analysis 4 (1995), 101-117 (with N. Boboc)
  • Duality and biduality for excessive measures. Revue Roumaine Math. Pures Appl. 39 (1994), 419-438 (with N. Boboc)
  • Excessive functions and excessive measures: Hunt's theorem on balayages, quasi-continuity; in Classical and Modern Potential Theory and Applications, NATO ASI Series C 430, Kluwer (1994), 77-92 (with N. Boboc)
  • From diffusions to processes with jumps; in Probability Theory and Mathematical Statistics, Proceedings of the Sixth Vilnius Conference (1993). p. 53-74, TEV/VSP, The Netherlands, 1994 (with L. Stoica)
  • On the integral representation for excessive measures. Revue Roumaine Math. Pures Appl. 40 (1995), 725-734 (with N. Boboc)
  • Quasi-boundedness and subtractivity; applications to excessive measures. Potential Analysis 5 (1996), 467-485 (with N. Boboc)
  • Once more about the semipolar sets and regular excessive functions; in Potential Theory - ICPT 94, Walter de Gruyter 1996, 255-274 (with N. Boboc)
  • Représentations des balayages sur les mesures excessives et versions de la propriete de Lindelöf. C.R. Acad. Sci. Paris. t. 322, Série I (1996), 1033-1036 (with N. Boboc)
  • Kuran's regularity criterion and localization in excessive structures. Bull. London Math. Soc. 28 (1996), 273-282 (with N. Boboc)
  • Condensation points for the fine topology. Analysis 17 (1997), 13-23 (with N. Boboc)
  • Balayages on excessive measures, their representation and the quasi-Lindelöf property. Potential Analysis 7 (1997), 805-825 (with N. Boboc)
  • On the trajectories of stochastic evolution of interacting particle systems. Revue Roumaine Math. Pures Appl. 43 (1998),  521-531  (with L. Stoica)
  • Quasi bounded excessive functions and Revuz measures; in Analysis and Topology (A volume dedicated to the memory of S. Stoilow). World Scientific 1998, 151-163 (with N. Boboc)
  • Noyaux fortement surmedians et mesures de Revuz. C.R. Acad. Sci. Paris. t. 327 (1998), Série I, 139-142 (with N. Boboc)
  •  Feyel's techniques on the supermedian functionals and strongly supermedian functions. Potential Analysis 10 (1999), 347-372 (with N. Boboc)
  •  Excessive kernels and Revuz measures. Probability Theory and Related Fields 117 (2000), 267-288 (with N. Boboc)
  • Strongly supermedian kernels and Revuz measures. The Annals of Probability 29 (2001), 418-436 (with N. Boboc)
  • Smooth measures and regular  strongly supermedian kernels generating sub-Markovian resolvents. Potential Analysis 15 (2001), 77-87 (with N. Boboc)
  • Sub-Markovian resolvents under weak duality hypothesis. Probability Theory and Related Fields 126 (2003), 339-363 (with N. Boboc)
  • Fine densities for excessive measures and the Revuz correspondence. Potential Analysis 20 (2004), 61-83 (with N. Boboc)
  • On the strongly supermedian functions and kernels. Potential Analysis 22 (2005), 127-132 (with N. Boboc)
  • On the tightness of capacities associated with sub-Markovian resolvents. Bull. London Math. Soc. 37 (2005), 1-9 (with N. Boboc)
  • Quasi regular L^p resolvents and Dirichlet forms on measurable spaces. Potential Analysis 25 (2006), 269-282 (with N. Boboc and M. R\"ockner)
  • Research project